# SDR AALA961186

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AFT OF BUTTE AIR DOOR.  REMOVED CORROSION.  INSTALLED DOUBLER PER ESO 11697, DATED 6-28-96 AND SRM 53-30-3 FIG 2/3.  (M)
